Wednesday, November 4, 2009

If the husband on allergy

South Yorkshire, A British man claimed to be allergic to his own wife. Every time he approached his wife, his Body become red, swollen and his heart skipped a beat irregularly. What makes it very allergic to her that?

Darren Young (45 years) is a bus driver from Sprotbrough, South Yorkshire. Young was allergic to his wife because cosmetics, body lotion primarily used by his wife.

"My heart was beating irregularly, and even had time to stop. My body is suddenly swells when in contact with cosmetic ingredients that," Young said as quoted by The Sun, Tuesday (3/11/2009).

After checked to the doctor, Young is known get allergies from chemicals found in creams and lotions cosmetics, namely polyethylene glycol.

Young said that he could not get near to his wife unless she does not use any cream on her body. Not only his wife, allergy that makes Young could hardly close to any woman or anyone who uses cream or body lotion made from it.

"Not only the wife is allergic to it, when I enter a restaurant or a place where there are women there who use these creams, my body reacted instantly," said Young.

According to doctors, allergy It started when he was undergoing a steroid injection to overcome the problems in his legs. And steroid injections that contain the active ingredient polyethylene glycol, which is a common material used by the cosmetics industry, especially for the face cream and body lotion.

But after knowing that her husband is allergic disease, Young's wife (Sue) does not also stop using the cream and lotion. "He said that he only uses body lotion, but he did not know if it was just cosmetic can kill me," said Young.

"He used to use it at night when going to sleep. So if you're not wanting to have, he did not have reasonable headaches, because it is sufficient to use the cream just makes me not want to go near him," Young said.

To anticipate when allergy symptoms recur, Young was forced to carry supplies and medications allergy relief wherever he went.


Post a Comment